# SDR SIMA20180413004

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 14525892001
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CARGO DOOR CUT OUT TEE FITTING, LOCATED AT FRAME 68,  STRINGER 16L.   REMOVED AND REPLACED THE TEE FITTING IAW SRM 51-10-03, 51-40-20, CPM 51-21-04, SRM 51-40-02, AND CPM 51-21-06.
